# SDR ASOA020485

- Difficulty date: September 4, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N503AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120275
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN FLIGHT, THE CREW REPORTED THE LT ENGINE OIL PRESSURE FLUCTUATED AND THE DECISION WAS MADE TO SHUT THE ENGINE DOWN.  AN EMERGENCY WAS DECLARED AND THE FLIGHT WAS DIVERTED.  THE FLIGHT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED LT ENGINE DUE TO OPERATION WITH LOW OIL PRESSURE.
